# SDR AWXA0001737

- Difficulty date: May 14, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6940352
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SEAT TRACK BS 312 RBL 30 IS CORRODED.  REMOVED DAMAGED SEAT TRACK SECTION AND REPLACED WITH NEW TRACK SECTION IAW SRM 51-40-02 AND 53-00-52.
